Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes tension in upper eyelid?

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
Hello. For several years I have had tension in my upper left eyelid. The tightness is always present, although it is sometimes relieved if I lift the upper eyelid -- sometimes this makes a popping noise. Any thoughts on what this might be, and how it might be corrected? My right eyelid feels perfectly fine.
Posted Sun, 24 Aug 2014 in Vision and Eye Disorders
 
 
Answered by Dr. Dadapeer K 24 minutes later
Brief Answer:
It can be because of lid inflammation.

Detailed Answer:
Hello
Welcome to Health care magic.

I am Dr. DADAPEER K, an ophthalmologist and I answer health problems related to eye.

It seems from the history that you are having tensed left eyelid. The common causes for stiffness and tense eyelids are inflammation of the eyelids, lid edema, following injuries...

As of now you can use antiinflammatory eye drops and artificial tears.
If the condition does not respond to artificial tears you need to consult your eye doctor for examination to find out the underlying cause and treatment accordingly.

Hope the information is helpful to you.

Thank you

with regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor